# SDR UALA2011080103954

- Difficulty date: August 1, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 51,773 hours, 6,083 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EMERGENCY LIGHT INOPERATIVE:  LT SIDE LAV 111.  REPLACED FEEDER CABLE, CHECKED OKAY.
